# SDR DALA2024070806915

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 MIGRATED BUSHING ON I/B LUG ON HINGE FITTING 1 ON LH ELEVATOR. CORRECTIVE ACTION: REPLACED PLAIN BUSHING (1 EA) ON HINGE FITTING #1 I/B LUG AT LH ELEVATOR AS PER A319 SRM 55-26-41-300-004. (0428858)
